MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 23AHPJ-505
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 23mm masters series valve was selected for implant.After being placed, the physician determined the valve was too large and exchanged it for a 21mm masters series valve (serial number: (b)(4)).No patient consequences were reported, but there was a clinically significant delay to surgery.
 
Additional Manufacturer Narrative
¿08/27/2019 mjr ¿ supplemental report needed to address analysis.An event of implanting a valve which was too large was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined; however, a smaller, 21mm, valve was successfully implanted.

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key8850224
Report Number2648612-2019-00055
Device Sequence Number13802961
Product Code LWQ
UDI-Device Identifier05414734006125
UDI-Public05414734006125
Combination Product (Y/N)N
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2022
Device Model Number23AHPJ-505
Device Catalogue Number23AHPJ-505
Device Lot Number6104129
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR